# SDR SWIA202164586

- Difficulty date: December 14, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR SILL HAS MULTIPLE AREA'S CORRODED.  FLAGGED     (C-CHECK RO 2/22/2022)    EVALUATED FLOOR SILL, 100 PERCENT OF MATERIAL THICKNESS WAS LOST AT THE LOWEST POINT OUT ALL AREAS WHERE DAMAGE CORROSION WAS REMOVED. FLOOR SILL FOUND TO BE OUT LIMITS SINCE REMOVED DAMAGE MUST NOT DECREASE THE THICKNESS OR THE CROSS-SECTIONAL AREA OF A GIVEN ELEMENT BY MORE THAN 10 PERCENT IAW CRJ700 SRM 53-21-23-101-002-A01.   REMOVED SERVICE DOOR FLOOR SILL IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.    INSTALLED NEW SERVICE DOOR FLOOR SILL IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG: SH670-31950 REV Y. C/W SKYWEST TASK CARD 51-900-1002-SKY
